# SDR GTIA20130503584

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 24,361 hours, 11,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY.   PERFORMED INTERFACE AND POWER UP TEST IAW MM.  TEST OK.
